# SDR DALA1301383741

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 38,364 hours, 15,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Worn
- Location: Bs 521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 521, LBL 24 WORN ON CROWN. SPLICED IN NEW SECTION IAW SRM 53-00-52, REPAIR 4.
